sexologist-icon
Contraceptive pill and Early Periods
Me and my gf had sex (with condom) but some sperm came out so i asked her to take emergency pill she took it and now in just 2 weeks she got periods ...this is her 3 rd day on periods ..i am really getting worried that is this normal or not ....is early periods common ? is her body ok or not please advise
5623 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's happens bcoz of pill... It's will take some time to regularise periods so no need to worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.